Bayer Aspirin, Plus, Extra Strength, 500 mg, Buffered Caplets
Other Information: Each Caplet Contains: calcium 140 mg. Save carton for full directions and warnings. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Buffered aspirin (NSAID) pain reliever/fever reducer. Formulated with a safe buffer. Questions or comments? 1-800-331-4536 (Mon - Fri 9 am - 5 pm EST). Made in Spain.